# SDR AALA981467

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: D22376100
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 518 - AFTER TAKEOFF MIA, UNABLE TO RAISE LANDING GEAR IN EITHER HYDRAULIC SYSTEM 1 OR 2.  RETURNED MIA AND LANDED WITHOUT INCIDENT.  REPLACED INBOARD HARNESS RIGHT MAIN LANDING GEAR.  INSTALLED NEW PROXIMITY DETECTORS ON RIGHT MAIN LANDING EAR.  PERFORMED GEAR SWING OPERATION CHECKS NORMAL ON HYDRAULIC SYSTEM 1 AND 2 PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
